(Graziano Chesi) Selected Publications: Switched Systems

Selected Publications: Switched Systems


  • G. Chesi, "On the minimum stable commutation time for switching nonlinear systems", IEEE Transactions on Automatic Control, 54(6), 1284-1289, June 2009
  • G. Chesi, P. Colaneri, J. C. Geromel, R. H. Middleton, R. Shorten, "A nonconservative LMI condition for stability of switched systems with guaranteed dwell time", IEEE Transactions on Automatic Control, 57(5), 1297-1302, May 2012
  • G. Chesi, P. Colaneri, "Homogeneous rational Lyapunov functions for performance analysis of switched systems with arbitrary switching and dwell-time constraints", IEEE Transactions on Automatic Control, 62(10), 5124-5137, October 2017
  • G. Chesi, P. Colaneri, "Structured feedback synthesis for stability and performance of switched systems", IEEE Transactions on Automatic Control (in press), November 2020